Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

No periods after taking the morning after pill. Negative test reports for pregnancy

I took the morning after pill two weeks ago and still haven t had my period. Unfortunately, I can t remember the date I got my period in January. I have had two pregnancy tests and both showed a negative result. Is it possible the MAP could have caused a missed period. I have a three month old baby, panicked as don t want another baby just yet
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2014

I understand your concern.
Periods may become irregular after the morning after pill. Sometimes the periods may come early or sometimes they may get delayed. However if delayed beyond a week of the due date pregnancy is a possibility. It seems your tests have been done too early. I advise that you repeat them after 3-4 weeks of the after pills.
However if you are breast feeding, it itself causes irregular periods. In that case just repeat the test after 3 weeks and if negative, do not worry.

Hope I was able to help you.
Thanks for the question and for using HCM.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor